Selected publications

    A. Research Articles


  1. Positivity of LCK potential (in collaboration with Misha Verbitsky).

  2. Embedding of LCK manifolds with potential into Hopf manifolds using Riesz-Schauder theorem (in collaboration with Misha Verbitsky). To appear in the proceedings of the "INdAM Meeting Complex and Symplectic Geometry" held in Cortona 2016.

  3. The spectral sequence of the canonical foliation of a Vaisman manifold (in collaboration with Vladimir Slesar).

  4. Hopf surfaces in locally conformally Kaehler manifolds with potential (in collaboration with Misha Verbitsky).

  5. Weighted Bott-Chern and Dolbeault cohomology for LCK manifolds with potential (in collaboration with Misha Verbitsky and Victor Vuletescu). To appear in J. Math. Soc. Japan.

  6. Homogeneous locally conformally Kaehler manifolds (in collaboration with Andrei Moroianu) arXiv:1311.0671

    Published papers

  7. Basic Morse-Novikov cohomology for foliations (in collaboration with Vladimir Slesar), Mathematische Zeitschrift 284 (2016), no. 1-2, 469-489.

  8. LCK rank of locally conformally Kaehler manifolds with potential (in collaboration with Misha Verbitsky). J. Geom. Physics. 107 (2016), 92-98.

  9. Locally conformally Kaehler metrics obtained from pseudoconvex shells (in collaboration with Misha Verbitsky) Proceedings Amer. Math. Soc. 144 (2016), 325-335.

  10. Compact homogeneous LCK manifolds are Vaisman (in collaboration with Andrei Moroianu and P. Gauduchon) Math. Annalen. 361 (2015), 1043-1048.

  11. Holomorphic submersions of locally conformally Kaehler manifolds (in collaboration with Maurizio Parton and V. Vuletescu). Annali di Matematica Pura ed Applicata 193(5) (2014), 1345-1351.

  12. Oeljeklaus-Toma manifolds and locally conformally Kahler metrics. A state of the art. (in collaboration with V. Vuletescu). Stud. Univ. Babes-Bolyai Math. 58(2013), No. 4, 459-468.

  13. Spin(9) geometry of the octonionic Hopf fibration (in collaboration with M. Parton, P. Piccinni, V. Vuletescu). Transformation groups, 18 nr. 3 (2013) 845-864. DOI: 10.1007/S00031-013-9233-x.

  14. Blow-ups of locally conformally Kaehler manifolds (in collaboration with Misha Verbitsky and Victor Vuletescu, International Mathematics Research Notices 12 (2013) 2809-2821. doi:10.1093/imrn/rns128.

  15. Locally conformally Kaehler manifolds admitting a holomorphic conformal flow (in collaboration with Misha Verbitsky), Math. Zeitschrift 273 (2013), 605-611. DOI 10.1007/s00209-012-1022-z.

  16. An integral invariant from the viewpoint of locally conformally Kaehler geometry (in collaboration with A. Futaki and K. Hattori), arXiv:1105.4774. Manuscripta mathematica, 140, 1-12 (2013). DOI: 10.1007/s00229-011-0527-9

  17. Submanifolds in manifolds with metric mixed 3-structures (in collaboration with S. Ianus and G.E. Vilcu). Mediterranean Journal of Math. 9(2012), 105-128.

  18. Twistor theory for CR quaternionic manifolds and related structures (in collaboration with S. Marchiafava and R. Pantilie, arXiv:0905.1455. Monatshefte fuer Mathematik. 167 (2012), 531-545.

  19. Automorphisms of locally conformally Kaehler manifolds (in collaboration with M. Verbitsky), arXiv:0906.2836. International Mathematics Research Notices vol. 2012 Nr. 4 894-903 doi:10.1093/imrn/rnr053.

  20. Oeljeklaus-Toma manifolds admitting no complex subvarieties (in collaboration with Misha Verbitsky), Mathematical Research Letters 18(4), (2011), 747-754.

  21. A report on locally conformally Kaehler manifolds (in collaboration with Misha Verbitsky), arxiv:1002.3473. "Harmonic Maps and Differential Geometry" Contemporary Mathematics 542, 135-150, 2011.

  22. On holomorphic maps and generalized complex geometry (in collaboration with R. Pantilie). Journal of Geometry and Physics 61 (2011) 1502-1515, doi: 10.1016/j.geomphys.2011.03.017.

  23. Remarks on the product of harmonic forms (in collaboration with Mihaela Pilca), arXiv:1001.2129 Pacific Journal of Mathematics, 250 (2011), 353-363.

  24. Essential points of conformal vector fields (in collaboration with F.A. Belgun and Andrei Moroianu), arXiv:1002.0482. Journal of Geometry and Physics 61 (2011), 589-593.

  25. Twistorial maps between quaternionic manifolds (in collaboration with S. Ianus, S. Marchiafava, R. Pantilie). Annali Scuola Normale Superiore di Pisa, Cl. Sci. (5) Vol. IX (2010), 47-67.

  26. Locally conformal Kaehler manifolds with potential (in collaboration with Misha Verbitsky), Mathematische Annalen 348 (2010), 25-33.

  27. Topology of locally conformal Kaehler manifolds with potential (in collaboration with Misha Verbitsky). International Mathematics Research Notices, 4 (2010), 117-126. MR:2011e:32021

  28. On the local structure of generalized Kaehler manifolds (in collaboration with R. Pantilie), Bull. Math. Soc. Sci. Math. Roumanie, 52(2009), 347-354. MR 2554493

  29. Transformations of locally conformally Kaehler manifolds (in collaboration with Andrei Moroianu), Manuscripta Mathematica 130 (2009), 93-100. MR 2010f:53046.

  30. Morse-Novikov cohomology of locally conformally Kaehler manifolds (in collaboration with Misha Verbitsky), Journal of Geometry and Physics 59, No. 3 (2009), 295-305. MR 2010h:32024.

  31. Einstein-Weyl structures on complex manifolds and conformal version of Monge-Ampere equation (in collaboration with Misha Verbitsky), Bull. Math. Soc. Sci. Math. Roumanie Tome 51(99) No. 4, 2008, 339-353. MR 2010a:32039

  32. Conformally Einstein Products and Nearly Kaehler Manifolds (in collaboration with Andrei Moroianu), Annals of Global Analysis and Geometry 33(2008), 11-18. MR 2008i:53058

  33. Constructions in Sasakian Geometry (in collaboration with Charles P. Boyer, Krzysztof Galicki). Mathematische Zeitschrift 257 (2007), 907-924. MR 2008m:53103

  34. Sasakian structures on CR-manifolds (in collaboration with Misha Verbitsky), Geometriae Dedicata, 125 (2007), 159-173. MR 2008h:53071

  35. Embeddings of compact Sasakian manifolds (in collaboration with Misha Verbitsky), Mathematical Research Letters, 14 (2007), 703-710. MR 2008c:53038

  36. Reduction of Vaisman structures in complex and quaternionic geometry (in collaboration with R. Gini, M. Parton and P. Piccinni), Journal of Geometry and Physics, 56 (2006), 2501-2522. MR 2007i:53080.

  37. CR-submanifolds. A class of examples. Revue roumaine de math. pures appl. 51 (2006) 77-85. MR 2007i:53057.

  38. Locally conformally Kaehler manifolds. A selection of results. Lecture Notes of Seminario Interdisciplinare di Matematica, 4(2005), 121-152. MR 2007c:53101. For an updated version see math.DG/0411503.

  39. Non-zero contact and Sasakian reduction (in collaboration with O. Dr\u agulete), Differential Geometry and its Applications 24 (2006), 260-270. MR 2007e:53111.

  40. Harmonicity and minimality of vector fields and distributions on locally conformal Kaehler and hyperkaehler manifolds (in collaboration with L. Vanhecke), Bull. of the Belgian Math. Soc. "Simon Stevin" 12 (2005) 543-555. MR 2007d:53106

  41. An immersion theorem for Vaisman manifolds (in collaboration with Misha Verbitsky,), Mathematische Annalen 332 (2005), 121-143. MR 2006e:53112

  42. Locally conformal Kaehler reduction (in collaboration with R. Gini and M. Parton,). Crelle Journal fuer die Reine und Angewandte Mathematik 581 (2005), 1-21. MR 2006c:53077

  43. Geometric flow on compact locally conformally Kaehler manifolds (in collaboration with Y. Kamishima ). Tohoku Math. J. 57 (2) (2005), 201-221. MR 2006g:53112

  44. Eigenvalue estimates for the Dirac operator and harmonic 1-forms of constant length (in collaboration with A. Moroianu). Comptes Rendus Acad. Sci. Paris, 338 (2004), 561-564. MR 2005f:58054

  45. Structure theorem for compact Vaisman manifolds, Mathematical Research Letters, 10 (2003), 799-805 (in collaboration with Misha Verbitsky). Also available at math.DG/0305259. MR 2004j:53093)

  46. Potential 1-forms for hyper-Kaehler structures with torsion, Classical and Quantum Gravity 20 (2003), 1845-1856 (in collaboration with Y.S Poon and A. Swann). MR 2004e:53070

  47. Cosphere bundle reduction in contact geometry, Journal of symplectic geometry, 1(4) (2002), 695-714. (in collaboration with O. Dragulete and T.S. Ratiu) MR 2004m:53141.

  48. Weyl structures in quaternionic geometry. A state of the art. Barletta, Elisabetta (ed.), Selected topics in geometry and mathematical physics. Vol. I. Potenza: Univ. degli Studi della Basilicata, Dipartimento di Matematica, Seminario Interdisciplinare di Matematica, 43-80 (2001). Also on math.DG/0105041. Zbl 1029.53055

  49. Cayley 4-frames and a quaternion Kaehler reduction related to Spin(7), Global differential geometry: the mathematical legacy of Alfred Gray (Bilbao 2000), 401-405, Contemporary Mathematics 288, Amer. Math. Soc. Providence, RI, 2001 (in collaboration with Paolo Piccinni). MR 2003c:53072

  50. Reduction of Sasakian manifolds, Journal of Mathematical Physics 48 (2001), 3809-3816 (in collaboration with G. Grantcharov) MR 2002e:53060

  51. Local almost contact metric 3-structures Publicationes Mathematicae (Debrecen) 57 (2000) 499-508 (in collaboration with Paola Matzeu) MR 2002a:53057

  52. Complex structures on some Stiefel manifolds, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 49 (2000) (in collaboration with Paolo Piccinni) MR 2002c:53120

  53. On some moment maps and induced Hopf bundles in the quaternionic projective space, International Journal of Mathematics 11 (2000), 925-942 (in collaboration with Paolo Piccinni) MR 2002a:53061

  54. Intersections of Riemannian submanifolds. Variations on a theme by T. J. Frankel, Rendiconti di Matematica (Roma), 19 (1999), 107-121 (in collaboration with T. Bingh and L. Tamassy) MR 2000g:53074

  55. Locally conformal Kaehler metrics on Hopf surfaces, Annales de l'Institut Fourier, 48 (1998), 1107-1127 (in collaboration with P. Gauduchon) MR 2000g:53088

  56. Compact hyperhermitian-Weyl and quaternion Hermitian-Weyl manifolds, Annals of Global Analysis and Geometry, 16 (1998), 383-398. (in collaboration with P. Piccinni). MR 99k:53097; Erratum, Same journal, 18 (2000), 105-106. MR 2000k:53044.

  57. An example of an almost hyperbolic Hermitian manifold, International Journal of Mathematics and Mathematical Sciences, 21 (1998), 613-618 (in collaboration with C.-L. Bejan). MR 98m:53039

  58. Locally conformal Kaehler structures in quaternionic geometry, Transactions of the American Mathematical Society, 349 (1997), 641-655, (in collaboration with P. Piccinni). MR 97e:53091.

  59. Induced Hopf bundles and Einstein metrics, in New developments in differential geometry, Budapest (1996), 295-306, Kluwer (in collaboration with P. Piccinni). MR 99k:53099.

  60. Weyl structures on quaternionic manifolds, Proceedings of the Meeting on Quaternionic Structures in Mathematics and Physics, Trieste 1994. SISSA, Trieste, (1996), 261-267, (in collaboration with P. Piccinni). MR 99k:53098.

  61. Holomorphic and harmonic maps on locally conformal Kaehler manifolds, Bolletino dell'Unione Matematica Italiana, (7)9-A(1995), 569-579, (in collaboration with S. Ianus, V. Vuletescu), MR 96i:58037

  62. Conformal geometry of Riemannian submanifolds. Gauss, Codazzi and Ricci equations, Rendiconti di Matematica (Roma), 15, (1995), 233-249, (in collaboration with G. Romani). Zbl. 833:53015.

  63. Locally conformal Kaehler manifolds. A survey, Quaderno n. 12, Dip. di Mat., Univ. di Roma "La Sapienza", (1994)

  64. The fundamental equations of conformal submersions, Beitraege zur Algebra und Geometrie / Contributions to Algebra and Geometry, 34, (1993), 233-243, (in collaboration with G. Romani), MR 95a:53055

  65. Submanifolds with parallel second fundamental form in a generalized Hopf manifold, Ricerche di Matematica (Napoli), XLII, (1993), 3-9, MR 95d:35066

  66. Immersions spheriques dans une variete de Hopf generalisee, Comptes Rendus de l' Acad. Sci. Paris, 316, Serie I, (1993), 63-66, (in collaboration with S. Ianus, K. Matsumoto), MR 93m:53067

  67. A theorem on nonnegatively curved locally conformal Kaehler manifolds, Rendiconti di Matematica (Roma), serie VII, 12, (1992), 257-262, MR 93h:53071

  68. A class of antiinvariant submanifolds of a generalized Hopf manifold, Bull. Math. de la Soc. Sci. Math. de Roumanie, 34, (1990), 115-123, (in collaboration with S. Ianus), MR 91m:53039

  69. Minimal real hypersurfaces of a generalized Hopf manifold, Analele St. Univ. "Al. I. Cuza" Iasi, 2, (1990), 137-142, MR 92i:53019

  70. Complex hypersurfaces with planar geodesics in generalized Hopf manifolds, Mathematika Balkanica 3 (1989) 92-96, MR 90g:53072

  71. Complex hypersurfaces of a generalized Hopf manifold, Publications de l'Inst. Math. (Beograd), 42, (1987), 123-129, (in collaboration with S. Ianus, K. Matsumoto) MR 89f:53079

  72. CR-submanifolds of a locally conformal Kaehler manifold, Demonstratio Mathematica, 19, (1986), 863-869, MR 90g:53072

    B. Monographs

  73. Locally conformal Kaehler geometry, Progress in Mathematics 155, Birkhauser, 1998 (in collaboration with Sorin Dragomir).

  74. C. Textbooks

  75. Differentiable curves and surfaces. A problem book (in Romanian), Univ. of Bucharest Publ. House, 1995.

  76. An introduction in geometry (in Romanian, in collaboration with A. Turtoi), Theta Foundation Publ. House, 2000. 2nd edition: 2011.

  77. An introduction in differential geometry (in Romanian), Theta Foundation Publ. House, 2015.